MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, SAFETY 25GX5/8" (HINGED STYLE)

SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, SAFETY 25GX5/8" (HINGED STYLE)
Model Number 16-N2558S
Medical Device Problem Codes Break (1069); Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that ,on occasion the needle comes off (does not break) and in one incident stays stuck in the patient.No injury occurred.On other occasions, the needle has broken at the hub also.
 
Additional Manufacturer Narrative
Based on the investigation, which included batch record review, visual inspection, and dimensional and performance testing, no abnormalities were identified in the manufacturing process or product quality of the affected batch.All tested samples met the specified requirements and successfully passed all verification tests, including luer lock dimensional check, axial load resistance,unscrewing resistance, needle hub breakage, and simulation of use.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.
 
Additional Manufacturer Narrative
Evaluation of the customer-returned samples showed that all components were intact and properly assembled.A sample needle exhibited a slight deformation at the distal end of the needle hub, however, no detachment or leakage was observed during simulated clinical use.This slight deformation does not impact the functionality of the device.The deformation of the plastic component may be attributable to damage to the mold during the molding process.However, on may 3rd, 2025, a new mold was introduced to replace the mold used to manufacture the lot subject to the complaint.

Brand Name
MCKESSON
Common Device Name
NEEDLE, SAFETY 25GX5/8" (HINGED STYLE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24363705
Report Number3014312726-2026-00007
Device Sequence Number5240122
Product Code FMI
UDI-Device Identifier10612479244655
UDI-Public(01)10612479244655(10)CSOE04-04
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-N2558S
Device Lot NumberCSOE04-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown